# SDR SWAA083188

- Difficulty date: June 10, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N355SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25250
- Aircraft time: 55,894 hours, 49,483 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Handle
- Part number: 65542191
- Condition: Dirty
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WITH LANDING GEAR HANDLE IN DOWN POSITION HAD THREE GREEN AND THREE RED LIGHTS ILLUMINATED.  CYCLED GEAR UP AND DOWN, ALL INDICATIONS NORMAL.  CLEANED AND LUBED GEAR HANDLE PER MM.
